# SDR SWAA2023051548481

- Difficulty date: May 13, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 67,688 hours, 35,265 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR EMERGENCY EXIT LIGHT INOP<[01] REMOVED AND REPLACED FWD ENTRY DOOR BATTERY PACK IAW AMM 33-51-06 OPS CHECK GOOD AT THIS TIME
